# SDR 07FDEA00362

- Difficulty date: February 7, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FOREFLAP AT IB END UPPER SURFACE IS  WORN AND DELAMINATED REPAIRED LT IB FOREFLAP REF SRM 51-40-20 PGS 1-63 AND REBONDED RUBSTRIP REF SRM 51-20-4 PGS 1 AND 2.  TAP CHECKS GOOD.  CLASSIFIED AS A MAJOR REPAIR.
